# SDR SWAA2019102138007

- Difficulty date: October 16, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 43,277 hours, 30,171 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OVER WING EMERGENCY EXIT FORWARD LOCATOR SIGN DID NOT WORK. / FOUND THE L1070 LIGHT JIFFY SPLICE CONNECTORS NOT CONNECTED. CONNECTED L1070 JIFFY SPLICE CONNECTORS PER AMM.
